Parametric vibration of the prismatic shaft with hereditary and nonlinear geometry

Authors

  • Hoang Van Da

DOI:

https://doi.org/10.15625/0866-7136/10125

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-1995

How to Cite

Da, H. V. (1995). Parametric vibration of the prismatic shaft with hereditary and nonlinear geometry. Vietnam Journal of Mechanics, 17(2), 7–13. https://doi.org/10.15625/0866-7136/10125

Issue

Section

Research Article

Most read articles by the same author(s)